# SDR AALA2020081869011

- Difficulty date: August 2, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 58,939 hours, 26,457 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Part number: D57251216200
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CHAFE DAMAGE OF LH WING T/E LOWER SKIN MOUNTING PLATE AT HYDRAULIC LINE PENETRATIONS BETWEEN RIB 7 AND RIB 8. REPLACED MOUNTING PLATE WITH NEW IAW SRM 57-21-11-300-005 AND EA 209470.
